# SDR UALA2008111706522

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 28,254 hours, 10,325 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1025154
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT OXYGEN MASK MIKE IS WEAK, UNREADABLE ACCORDING TO ATC.  REPLACED O2 MASK.
